# SDR HKGA20210307001

- Difficulty date: March 6, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 45,684 hours, 61,684 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Buss
- Condition: Failed
- Location: Nr 2 Dc
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

EMPTY LEG REPOSITION FLIGHT FROM KYIP TO KCAK. CLIMBING THROUGH 14,000' AFTER DEPARTING KYIP THE EMERGENCY DC BUS #2 FAILED. EMERGENCY WAS DECLARED WITH ATC AND CREW REQUESTED DIVERSION BACK TO KYIP. LANDING GEAR COLLAPSED UPON LANDING AND AIRCRAFT EXITED THE RUNWAY. INVESTIGATION IS UNDERWAY WITH MORE DETAILS TO COME.
